IIUM Repository

Items where Division is "Kulliyyah of Engineering" and Year is 1998

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: U
Number of items: 1.

U

Udaya, Paramapalli and Siddiqi, Mohammad Umar (1998) Optimal large linear complexity frequency hopping patterns derived from polynomial residue class rings. IEEE Transactions on Information Theory, 44 (4). pp. 1492-1503. ISSN 0018-9448

This list was generated on Thu Nov 26 03:01:27 2020 +08.